Hi.. I’ve seen a lot of people talking about propecia contributing to loss of body hair, yet it’s not really listed as a side effect. I’ve been taking fin for about 5 months now, and the hair on my legs is now patchy and thin, and very short. The hair on my back also seems much thinner, and I think there is less of it in general. I don’t care about either (I guess it’s kind of nice? that may sound weird). I have noticed my hair loss stopped pretty much at the 2 month mark.
Now my question is: Do you think this could be any indication of future regrowth or thickening?
Also is hair thickening considered regrowth (I’ve always wondered this)?
I love your blog by the way!
I have heard from a small number of patients who describe what you are going though with the less body hair growth, but after a few years of Propecia use. At least your scalp hair loss has subsided… and who could be upset about less back hair, right? Regardless, it doesn’t indicate any future regrowth or thickening, but may be one of those rare side effects.
Finally, hair thickening is not considered regrowth. Hair thickening is… hair thickening.